# SDR QXEA2015060800299

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Not Reported
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10,  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00 STRUCTURAL IDENT 01, AND SRM 51-40-15, REPAIR 01 AND SRM 51-42-05, REPAIR 01.
